MathSciNet Relay Station
MathSciNet bibliographic data
MR2784798 (2012h:11093) 11G20 (11G05)
Pappalardi, Francesco On the exponent of the group of points of an elliptic curve over a finite field. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2337–2341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement